# SDR UIEA2018123102965

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,165 hours, 16,720 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Lt Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O ROLL " LH GEN DRIVE"  "LH GEN OFF" "LH UTILITY BUS OFF"  RT UTILITY BUS OFF" ON CLIMB "L GEN DRIVE" CLEARED. COMPLIED WITH QRH FOR "GEN OFF" ALL MESSAGES CLEARED( FOUND LH IDG LOW, SERVICED 1.5 QT IAW 12-13-03 OPS CHECKED L IDG IAW AMM 24-11-00 OPS CHECK GOOD. PERFORMED ALSO BPCU BITE TEST OK IAW 24-20-FT 801 . )
